Digitalni repozitorij raziskovalnih organizacij Slovenije

Izpis gradiva
A+ | A- | Pomoč | SLO | ENG

Naslov:Ocular changes in metastatic melanoma patients treated with MEK inhibitor cobimetinib and BRAF inhibitor vemurafenib
Avtorji:ID Gavrič, Ana Uršula (Avtor)
ID Ocvirk, Janja (Avtor)
ID Jaki Mekjavić, Polona (Avtor)
Datoteke:.pdf PDF - Predstavitvena datoteka, prenos (769,16 KB)
MD5: 50D507D17D879067B8D9E593923D3D9B
 
Jezik:Angleški jezik
Tipologija:1.01 - Izvirni znanstveni članek
Organizacija:Logo OI - Onkološki inštitut Ljubljana
Povzetek:Mitogen-activated protein kinase kinase (MEK) inhibitor cobimetinib and V-raf murine sarcoma viral oncogene homolog B1 (BRAF) inhibitor vemurafenib have significantly improved the prognosis of BRAF-mutated metastatic melanoma. Some ocular symptoms and signs were recently recognized to follow this treatment. The study was aimed to investigate ocular toxicity in patients with metastatic melanoma treated with cobimetinib in combina-tion with vemurafenib.Patients and methods. In the prospective, observational study, patients with BRAF-mutated metastatic melanoma treated with cobimetinib in combination with vemurafenib at the Institute of Oncology Ljubljana were asked to par-ticipate. Ophthalmic examination was performed including measurement of visual acuity and intraocular pressure, slit lamp examination, funduscopy (CF), infrared-reflectance (IR) imaging and optical coherence tomography (OCT). Results. Five out of 7 patients noticed changes in vision few days after starting the therapy with cobimetinib. In all patients, small circular lesions, described as MEKAR lesions, were documented in outer retinal layers demonstrated with OCT, IR, and CF. Changes were in the center and/or scattered over the retina almost symmetrical in both eyes in 6 patients, and asymmetrical in one patient, the latter presented also with unilateral anterior uveitis and cystoid macular edema.Conclusions. Multiple bilateral foveal and extrafoveal small retinal lesions in the outer retinal layers develop in patients treated with MEK inhibitor in combination with BRAF inhibitor. Ophthalmologists and oncologists need to be aware of this common, yet relatively benign and often transient ocular side effect to avoid needless intervention, including the discontinuance of a potentially life-prolonging therapy.
Ključne besede:metastatic malignant melanoma, eye, MEK inhibitor, MEKAR
Status publikacije:Objavljeno
Verzija publikacije:Objavljena publikacija
Datum objave:01.06.2018
Založnik:Association of Radiology and Oncology
Leto izida:2018
Št. strani:str. 213-219, VII
Številčenje:Vol. 52, no. 2
Izvor:Ljubljana
PID:20.500.12556/DiRROS-19076 Novo okno
UDK:616-006
ISSN pri članku:1318-2099
DOI:10.2478/raon-2018-0002 Novo okno
COBISS.SI-ID:2876795 Novo okno
Avtorske pravice:by Authors
Datum objave v DiRROS:10.06.2024
Število ogledov:54
Število prenosov:19
Metapodatki:XML RDF-CHPDL DC-XML DC-RDF
:
Kopiraj citat
  
Objavi na:Bookmark and Share


Postavite miškin kazalec na naslov za izpis povzetka. Klik na naslov izpiše podrobnosti ali sproži prenos.

Gradivo je del revije

Naslov:Radiology and oncology
Skrajšan naslov:Radiol. oncol.
Založnik:Slovenian Medical Society - Section of Radiology, Croatian Medical Association - Croatian Society of Radiology
ISSN:1318-2099
COBISS.SI-ID:32649472 Novo okno

Sekundarni jezik

Jezik:Slovenski jezik
Ključne besede:metastatski maligni melanom, oči, zaviralec MEK, inhibitor MEK


Nazaj